# SDR AT9900733

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sub-Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, CORROSION WAS FOUND IN THE SUB FLOOR AT 160-200.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-02, 51-30-08, AND 53-01 FIG 2.
